Case No. 85

How would you rate this case?

Awful

Poor

Average

Good

Perfect

Flag/Report
Case No. 85

Instructions:

What is the issue?

Let us know in a brief paragraph or sentence why you are flagging this case. Here are some other issues we, at CodeHealth, would like to know about:

  • Spam or misleading content
  • Violation of privacy
  • Unnecessary sexual content
  • Unnecessary violent content
  • Hateful or abusive content
  • Promotion of harmful acts

Report:

Flagged cases and users are reviewed withing 24 - 48 hours upon submission of a report. The report will be reviewed to determine whether the case and it's author (user) has violated CodeHealth's Terms of Use and/or Community Guidelines. Accounts are penalized for violations to either the Terms of Use and/or Community Guidlines. Repeated violations can lead to account termination.

Thank you for your report, it will be reviewed within the next 24-48 hrs.
Chief Complaint:

Opioid Overdose and Wheezing

Published: Sept. 5, 2017
Author: vjarencio
CASE SCENARIO

You are called onto scene to find a 24-year-old man laying on the ground surrounded by several syringes scattered around him. He has obvious sings of dyspnea and wheezing. Upon further examination, his vitals are as follows HR:110 bpm, irregular, BP: 144/92, SpO2: 78%, and is diaphoretic and pale. When auscultating the lungs, you hear distress rales more distinguishably in the right and observe that he has a respiratory rate of 24. Patient has a history of heroin abuse, but no other past pertinent medical history.

QUESTION

What is the next best course of action?

  • Immediately provide O2 via BVM and naloxone afterward
  • Administer prednisone
  • Insert orotracheal tube to patent airway
  • Administer naloxone followed by prednisone, while providing O2
  • None of the Above
  • 3 cases left...
    You’ve attempted 0 of 3 cases this week
    Register for an account for unlimited access, for free!
    x

    Case Set Name